# SDR ASAA2012061292334

- Difficulty date: June 1, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 33,776 hours, 13,024 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK LOWER SURFACE RT HORIZONTAL STAB.  ACFT GROUNDED.  VERIFIED CRACK WITH HFEC IAW 51-00-00, PART 6.  CRACK IS LOCATED ON IN SPAR SKIN AT STAB STA 12905.  LENGTH IS 1.375  LONG, REF SRM 55-10-01, AD-2 NO ALLOWABLE DAMAGE FOR CRACKS IN THIS LOCATION.  ADDED WEIGHT OF REPAIR DOUBLER, SEALANT AND FASTENERS = 1.075 LBS.  ACFT WEIGHT CHANGE (MIG 38) NOT REQUIRED IAW GPM 05-00-25, PAR 6E 82812.  PERFORMED CATAGORY B REPAIR.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR DOUBLER WITH BLIND FASTENERS. REF SRM 55-10-01, REPAIR 11. INSPECTOR APPLIED TOPCOAT, REF MM 51-21-99.
